Xenadrine???

Thread Status:
Not open for further replies.
  1. Hey you guys! I recently bought a bottle of Xenadrine 8-hour pills from GNC. They're supposed to speed up your metabolism but ended up with just a horrible headache and shaky hands afterwards. Has anyone taken them, or know what I might be doing wrong? Are they bad for you? I did read on the label they are not FDA approved.
     
  2. Wowie. I took these when I was like in 10th grade..( bad, I know!)

    It sure did help me lose weight, but the bad thing I did was NOT work out.

    I lost a lot of weight and my butt went completely flat, so did my boobs almost.

    I got depressed from it & then quit taking it and ate like normal again.

    It works. Just have to work out with it! :biggrin:

    As far as the bad side of it..I don't know of anything else.
     
  3. Yeah, I bought them 'cos a friend lost a lot of weight taking them, but I don't seem to feel too well after I do. Maybe it's all in my head?
     
  4. I DO NOT Recommend this.
    It's basically high concentrations of caffeine. That's why you got the shakes.

    Just eat healthy and exercise. I know nobody wants to hear that but all of those pills that are sold are just a waste of $$$$ and NOT good for you !
     
  5. Thanks!! I knew there had to be something wrong. It's definitely not okay they make you feel the way I felt. I am on a Weight Watchers diet and working out regularly, so I'll listen to you and just keep it up like that. Hopefully I'll gain my body back after a few months!!!
     
  6. I hate the smell of it. Every time I opened up the bottle, i wanted to gag. Even when I had it in my mouth, I wanted to gag even more!! lol.
     
  7. LOL I know! and they have a lingering aftertaste..
     
  8. I wouldn't take them if they gave you a headache and the shakes. That doesn't sound safe. Don't be surprised if this thread gets closed. The mods have been closing threads that discuss what can be considered unhealthy or unsafe weight loss methods.
     
  9. be careful, xenadrine is one of the products that the fda is going after, they are also going after trimspa and 4 or 5 others. it was on the news last week.
     
  10. I think its safety has been questioned. Anything that gives you a headache and the shakes is not good.
     
  11. threads/discussions like this are not allowed.
     
Thread Status:
Not open for further replies.